VOL. 40 · NO. 2 | 1993
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 40 (2), (1993)
No abstract available
Articles
Xiao Jun Huang, Yi Fei Pan
Michigan Math. J. 40 (2), 211-216, (1993) DOI: 10.1307/mmj/1029004748
KEYWORDS: 32H35
No abstract available
Wilfred Kaplan
Michigan Math. J. 40 (2), 217-227, (1993) DOI: 10.1307/mmj/1029004749
KEYWORDS: 30C45
No abstract available
Stephanie B. Alexander, I. David Berg, Richard L. Bishop
Michigan Math. J. 40 (2), 229-237, (1993) DOI: 10.1307/mmj/1029004750
KEYWORDS: 53C22, 53C20
No abstract available
Alexander Volberg
Michigan Math. J. 40 (2), 239-258, (1993) DOI: 10.1307/mmj/1029004751
KEYWORDS: 30D05, 28A78, 30C85, 31A15, 58F11
No abstract available
Jun Ling
Michigan Math. J. 40 (2), 259-270, (1993) DOI: 10.1307/mmj/1029004752
KEYWORDS: 35P15, 35J10, 47F05, 81Q10
No abstract available
Klaus D. Bierstedt, José Bonet, Antonio Galbis
Michigan Math. J. 40 (2), 271-297, (1993) DOI: 10.1307/mmj/1029004753
KEYWORDS: 46E10, 32A37, 46A04, 46A13, 46M05
No abstract available
Ronald L. Lipsman
Michigan Math. J. 40 (2), 299-320, (1993) DOI: 10.1307/mmj/1029004754
KEYWORDS: 22E25, 22E15, 22E45
No abstract available
Rodrigo Bañuelos, Tom Carroll
Michigan Math. J. 40 (2), 321-332, (1993) DOI: 10.1307/mmj/1029004755
KEYWORDS: 60J45
No abstract available
Daniel H. Luecking
Michigan Math. J. 40 (2), 333-358, (1993) DOI: 10.1307/mmj/1029004756
KEYWORDS: ‎46E15, 42B30
No abstract available
Alan Lambert, Barnet M. Weinstock
Michigan Math. J. 40 (2), 359-376, (1993) DOI: 10.1307/mmj/1029004757
KEYWORDS: 46L50, 47D25, 60A10
No abstract available
Dong Myung Chung, Chull Park, David Skoug
Michigan Math. J. 40 (2), 377-391, (1993) DOI: 10.1307/mmj/1029004758
KEYWORDS: 28C20, 60J65, 81S40
No abstract available
Marek Jarnicki, Peter Pflug
Michigan Math. J. 40 (2), 393-398, (1993) DOI: 10.1307/mmj/1029004759
KEYWORDS: 32H15, 14K25
No abstract available
Yeren Xu
Michigan Math. J. 40 (2), 399-410, (1993) DOI: 10.1307/mmj/1029004760
KEYWORDS: 32D20
No abstract available
Jesús M. F. Castillo, J. A. López Molina
Michigan Math. J. 40 (2), 411-415, (1993) DOI: 10.1307/mmj/1029004761
KEYWORDS: 47B07, 46B28, 46M05, 47B10, 47B50
No abstract available
Back Matter
Michigan Math. J. 40 (2), (1993)
No abstract available
Back to Top